Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 82, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 15, 2005, 5:36 PM EDT for Orange County, Florida. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2005, 5:36 PM EDT (21:36 UTC)
- Expired
- Jul 15, 2005, 6:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Orange County, FL
The radar
The Melbourne radar (KMLB), 108 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 5:43 PM EDT | HAIL 0.88 | Apopka, FL | RESIDENTS OF TOM TERRY OF TV 9. |
| Jul 15, 5:43 PM EDT | HAIL 1 | Plymouth, FL | COOP OBSERVER NEAR PLYMOUTH-SORRENTO ROAD |
| Jul 15, 5:50 PM EDT | TSTM WND DMG | Plymouth, FL | LARGE TREE LIMBS 8-10 INCH DIAMETER DOWN AT ERINON CAMELLIAS. WINDS ESTIMATED AT 60 MPH. 1.30 INCHES RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2828 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 152135 SVRMLB FLC095-152215- /O.NEW.KMLB.SV.W.0082.050715T2136Z-050715T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 536 PM EDT FRI JUL 15 2005 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ORANGE COUNTY IN EAST CENTRAL FLORIDA THIS INCLUDES THE CITIES OF...ZELLWOOD...FOREST CITY * UNTIL 615 PM EDT * AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEKIWA SPRINGS STATE PARK...OR ABOUT NEAR WEKIVA SPRINGS...AND MOVING NORTHWEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ZELLWOOD BY 615 PM EDT A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF AT ALL POSSIBLE...STAYING AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. LAT...LON 2864 8145 2879 8141 2878 8166 2869 8166 $$ BRAGAW
3 follow-up statements
000 WWUS52 KMLB 152140 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 539 PM EDT FRI JUL 15 2005 FLC095-152215- /O.CON.KMLB.SV.W.0082.000000T0000Z-050715T2215Z/ ORANGE FL- 539 PM EDT FRI JUL 15 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM EDT FOR NORTHWESTERN ORANGE COUNTY... AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEKIWA SPRINGS STATE PARK...OR ABOUT NEAR WEKIVA SPRINGS...MOVING NORTHWEST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ROCK SPRINGS AND PLYMOUTH BY 610 PM EDT ZELLWOOD AND 6 MILES EAST OF TANGERINE BY 615 PM EDT DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 2864 8145 2879 8141 2878 8166 2869 8166 $$ BRAGAW
000 WWUS52 KMLB 152148 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 545 PM EDT FRI JUL 15 2005 FLC095-152215- /O.CON.KMLB.SV.W.0082.000000T0000Z-050715T2215Z/ ORANGE FL- 545 PM EDT FRI JUL 15 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM EDT FOR NORTHWESTERN ORANGE COUNTY... AT 543 PM EDT...A SEVERE THUNDERSTORM PRODUCING QUARTER SIZED HAIL WAS REPORTED IN PLYMOUTH...MOVING WEST SOUTHWEST AT 15 MPH. IN ADDITION...NICKEL SIZED HAIL WAS REPORTED IN APOPKA. THE SEVERE THUNDERSTORM WILL BE NEAR... ZELLWOOD AND TANGERINE BY 600 PM EDT DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. MOVE YOUR VEHICLE INTO A GARAGE OR CAR PORT AND TAKE SHELTER IN AN INTERIOR ROOM. LAT...LON 2859 8145 2879 8141 2878 8166 2857 8163 $$ KELLY
000 WWUS52 KMLB 152215 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 611 PM EDT FRI JUL 15 2005 FLC095-152221- /O.EXP.KMLB.SV.W.0082.000000T0000Z-050715T2215Z/ ORANGE FL- 611 PM EDT FRI JUL 15 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ORANGE COUNTY EXPIRES AT 615 PM EDT... AT 611 PM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING DAMAGING WINDS OR LARGE HAIL. AS A RESULT...THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...A FLOOD ADVISORY IS IN EFFECT FOR NORTHWESTERN ORANGE COUNTY UNTIL 8 PM. DOPPLER RADAR INDICATED THAT HEAVY RAIN WAS STILL OCCURRING FROM THE THUNDERSTORM IN ZELLWOOD. BETWEEN TWO AND THREE INCHES OF RAIN FELL IN AN HOUR OR LESS BETWEEN ZELLWOOD AND APOPKA. THE RAINS WILL GRADUALLY DECREASE IN COVERAGE AND INTENSITY THROUGH 8 PM. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 2859 8145 2879 8141 2878 8166 2857 8163 $$ KELLY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:02 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jul 15, 2:02 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 202 PM EDT FRI JUL 15 2005 .DISCUSSION... CURRENT/TONIGHT...STORMS AND SHOWERS BEGINNING TO FIRE UP IN THE MOIST SOUTH SOUTHEAST FLOW AND ALONG THE SEA BREEZE AS IT STARTS TO PUSH ACROSS THE INTRACOASTAL AND IMMEDIATE COASTAL LAND AREAS. NICE LAKE OKEECHOBEE WIND SHADOW OVER WESTERN PORTIONS OF MARTIN...SAINT LUCIE AND INDIAN RIVER COUNTIES FOR THE SEA BREEZE TO INTERACT WITH DURING THE AFTERNOON. CONVECTIVE ACTIVITY OVER THE INTERIOR SHOULD START TO DECREASE BETWEEN 22Z-24Z AND BE OVER AND DONE WITH AROUND 02Z. HIGH/MID LEVEL DEBRIS CLOUDS WILL HAVE DISSIPATED AFTER MIDNIGHT LEAVING PARTLY CLOUDY SKIES. WINDS ALONG THE COAST SHOULD REMAIN SOUTHEASTERLY AROUND 5 MPH AS SURFACE RIDGE AXIS CONTINUES MOVING SLOWLY NORTH. NO BIG CHANGES TO OVERNIGHT LOW TEMPERATURES WITH NOON DEW POINTS CONTINUING TO BE AROUND 75 DEGREES. SAT-TUE...RIDGE ALOFT THAT IS HELPING TO KEEP HURRICANE EMILY WELL TO OUR SOUTH WILL PERSIST OVER THE REGION. LOW LEVEL RIDGE AXIS WILL DRIFT NORTHWARD OVER THE WEEKEND. MODELS CONTINUE TO INDICATE SOME DRIER AND MORE SUBSIDENT AIR WORKING IN WITH DEEP LAYER RIDGING...SO OVERALL RAINFALL COVERAGE SHOULD GRADUALLY DECREASE OVER THE NEXT FEW DAYS. THIS WILL BE ESPECIALLY TRUE NEAR THE EAST COAST WHERE THE ONSHORE FLOW REGIME WILL MEAN PRECIP CHANCES WILL MAINLY OCCUR COASTAL SECTIONS WITH LATE NIGHT/MORNING SHOWERS MOVING ONSHORE...THEN CHANCES RAPIDLY DECREASE NEAR THE COAST BY EARLY AFTERNOON WITH THE INLAND MOVEMENT OF THE SEA BREEZE. ONSHORE FLOW SHOULD HOLD MAXES IN UPPER 80S NEAR THE COAST...LOWER 90S INLAND. MINS GENERALLY IN THE MID 70S. WED-FRI...POPS TRENDING BACK CLOSER TO CLIMO VALUES WITH SOME INDICATION IN MEDIUM RANGE THAT RIDGE AXIS WILL BEGIN TO DRIFT BACK SOUTH. SLIGHTLY LOWER CHANCES INDICATED OVER SRN COASTAL SECTIONS WITH CONTINUED INLAND PUSH OF SEA BREEZE THERE. && .MARINE...WIND/SEA CONDITIONS REMAIN ON THE QUIET SIDE THE NEXT SEVERAL DAYS. FLOW GENERALLY E-SE AND EVEN WITH SLIGHT INCREASE IN THE GRADIENT BETWEEN RIDGE AXIS AND TC EMILY WELL TO THE SOUTH... WINDS OVER LOCAL WATERS NOT EXPECTED ABOVE 10-15KT. NO HIGHLIGHTS. && .AVIATION...SCT IFR CIGS/VSBY/SHRA OVER THE INTERIOR OVER THE INTERIOR AS AFTN TSTMS FIRE UP. HAIL AND GUSTY WINDS NR STRONGER LATE AFTN TSTMS OVR INTERIOR SECTIONS. && .PRELIMINARY POINT TEMPS/POPS... DAB 75 90 76 89 / 30 30 20 20 MCO 76 92 76 93 / 30 40 20 30 MLB 76 89 77 89 / 20 30 20 20 VRB 77 89 78 88 / 20 30 20 20 && .MLB WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...WIMMER LONG TERM....GLITTO
Hazardous weather outlook, Jul 15, 10:23 AM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1023 AM EDT FRI JUL 15 2005 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 152200- COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE- COCOA BEACH TO JUPITER INLET OUT TO 20 NM- FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE- FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER- INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE- ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE- 1023 AM EDT FRI JUL 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE... ...THUNDERSTORM IMPACT... A MOIST ATMOSPHERE WILL COMBINE WITH DAYTIME HEATING...AND THE AFTERNOON SEA AND LAKE BREEZE BOUNDARIES...TO PRODUCE SCATTERED SHOWERS AND LIGHTNING STORMS. THE GREATEST COVERAGE WILL OCCUR MAINLY FROM VOLUSIA AND LAKE COUNTIES SOUTH TO OKEECHOBEE COUNTY DURING THE AFTERNOON AS THE EAST COAST SEA BREEZE BOUNDARY PUSHES INLAND DURING THE TIME OF PEAK HEATING. THE PRIMARY THREATS OF HAZARDOUS WEATHER WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. ISOLATED WIND GUSTS TO 50 MPH AND SMALL HAIL ARE ALSO POSSIBLE NEAR THE STRONGER STORMS. THE SPIN UP OF BRIEF TORNADOES OR FUNNEL CLOUDS WILL ALSO BE POSSIBLE NEAR THUNDERSTORM OUTFLOW BOUNDARIES. ...FLOOD IMPACT... LOCAL RAINFALL AMOUNTS OF TWO TO THREE INCHES WILL BE POSSIBLE IN THE MOST INTENSE STORMS TODAY...ESPECIALLY OVER THE INTERIOR FROM LAKE KISSIMMEE TO METRO ORLANDO...LEESBURG AND EAST TO DAYTONA BEACH. DUE TO SLOW STORM MOVEMENT PONDING OF WATER ON ROADS...AS WELL AS LOCALIZED POOR DRAINAGE AND URBAN FLOODING...MAY OCCUR. ...WATERSPOUT IMPACT... THE COMBINATION OF HIGH MOISTURE AND RELATIVELY WEAK WINDS THROUGHOUT THE ATMOSPHERE MAY PROMOTE THE DEVELOPMENT OF A FEW WATERSPOUTS AND FUNNEL CLOUDS UNDERNEATH DEVELOPING CUMULUS CLOUDS OVER THE ATLANTIC AND INTRACOASTAL WATERS LATE MORNING AND EARLY AFTERNOON. THE POTENTIAL FOR WATERSPOUTS AND FUNNEL CLOUDS WILL DECREASE GREATLY AS THE EAST COAST SEA BREEZE CIRCULATION PUSHES INLAND. .DAYS TWO THROUGH SEVEN... SCATTERED AFTERNOON AND EARLY EVENING SHOWERS AND LIGHTNING STORMS ARE EXPECTED EACH DAY...WITH LIGHTNING AND LOCALLY HEAVY RAINFALL CONTINUING AS THE PRIMARY STORM THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
In the hours before
Special weather statement, Jul 15, 2:11 PM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 211 PM EDT FRI JUL 15 2005 FLZ047-151845- SOUTHERN BREVARD COUNTY- 211 PM EDT FRI JUL 15 2005 ...STRONG STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS OVER SOUTHERN BREVARD COUNTY... AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS NEAR CAMP HOLLY FISH CAMP...MOVING NORTHWEST AT 5 MPH. IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED. 67
Special weather statement, Jul 15, 3:47 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 347 PM EDT FRI JUL 15 2005 FLZ058-059-152045- OKEECHOBEE-ST. LUCIE- 347 PM EDT FRI JUL 15 2005 ...STRONG STORM CAPABLE OF PRODUCING FUNNEL CLOUDS OVER SOUTHEASTERN OKEECHOBEE COUNTY...SOUTHWESTERN ST. LUCIE COUNTY... AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS. FREQUENT TO EXCESSIVE LIGHTING WAS ALREADY OCCURRING WITH THIS STORM. THE STORM WAS NEARLY STATIONARY BETWEEN OKEECHOBEE AND PORT MAYACA. THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SPECIAL MARINE WARNING FOR LAKE OKEECHOBBE. IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED. BRAGAW
Special weather statement, Jul 15, 4:38 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 438 PM EDT FRI JUL 15 2005 FLZ045-152115- ORANGE- 438 PM EDT FRI JUL 15 2005 ...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 45 MPH...FUNNEL CLOUDS AND EXCESSIVE LIGHTNING IN CENTRAL ORANGE COUNTY... AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STORMS CAPABLE OF PRODUCING EXCESIVE LIGHTNING STRIKES...STRONG WIND GUSTS AND FUNNEL CLOUDS BETWEEN UNION PARK AND ORLANDO INTERNATIONAL AIRPORT...MOVING WEST NORTHWEST AT 10 MPH TOWARD CONWAY...ORLANDO AND WINTER PARK. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. SEEK SHELTER IN AN ENCLOSED BUILDING OR AUTOMOBILE IF THREATENING WEATHER APPROACHES. KELLY
Special weather statement, Jul 15, 5:29 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 529 PM EDT FRI JUL 15 2005 FLZ044>046-152215- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE- 529 PM EDT FRI JUL 15 2005 ...STORMS WITH EXCESSIVE LIGHTNING OVER WEKIVA RIVER SPREADING SOUTHWARD INTO NORTHWEST ORANGE COUNTY AND WESTWARD INTO LAKE COUNTY... AT 528 PM EDT...NATIONAL WEATHER SERVICE LIGHTNING DETECTION EQUIPMENT INDICATED A STORM CAPABLE OF PRODUCING EXCESSIVE LIGHTNING 6 MILES NORTHWEST OF LAKE MARY...MOVING SOUTHWEST AT 10 MPH. ADDITIONAL STORMS WILL FIRE IN NORTHWEST ORANGE COUNTY ALONG AN OUTFLOW BOUNDARY. LOCATIONS IN THE PATH OF THE LIGHTNING STORM INCLUDE WEKIVA SPRINGS STATE PARK AND APOPKA. IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR ENCLOSED AUTOMOBILE. TREES AND OPEN SHELTERS FOUND ON A BEACH OR GOLF COURSE OFFER NO PROTECTION. MOST PEOPLE WHO ARE STRUCK BY LIGHTNING IN FLORIDA ARE STRUCK EITHER PRIOR TO THE RAIN REACHING THEIR LOCATION...OR AFTER THE RAIN HAS ENDED. KELLY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 6:25 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 53 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.